Strongly nonlinear elliptic variational unilateral problems in Orlicz space

Rhoudaf, M., Benkirane, A., Aharouch, L. . Abstract and Applied Analysis 2006. 2006 (46867) :-

Locate this article in:

Bibtex

@article{CIS-315731,
  Author = {Rhoudaf, M. and Benkirane, A. and Aharouch, L.},
  Title = {Strongly nonlinear elliptic variational unilateral problems in Orlicz space},
  Journal = {Abstract and Applied Analysis},
  Volume = {2006},
  Number = {46867},
  Year = {2006},
  Pages = {--},
  Keywords = {}
}

Similar articles